# SDR ASOA2013041003337

- Difficulty date: March 22, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POSTS AT BL0.0 LT & RT SIDES HAVE INDICATIONS NOTED AT AFT FLANGE RADIUS WL 69.0 BOTH APPROX .3" IN LENGTH 70 PERCENT AND 80 PERCENT FSH. BOTH FAILED NDT INSPECTION.  INSTALLED NEW SERVICEABLE POST ASSY IAW REO 601R-53-41-889 REV A AND SRM 51-42-06.
